Please use this identifier to cite or link to this item:
|Title:||Fundamental PDE’s of the canonical almost geodesic mappings of type π ˜ 1|
|Authors:||Березовський, Володимир Євгенійович|
Berezovskii, V. E.
almost geodesic mapping
partial differential equations
|Publisher:||Bull. Malays. Math. Sci. Soc.|
|Citation:||Berezovski, V.E.; Mikeš, J.; Vanžurová, A. Fundamental PDE’s of the canonical almost geodesic mappings of type π ˜ 1 . Bull. Malays. Math. Sci. Soc. (2) 37, No. 3, 647-659 (2014).|
|Abstract:||For modelling of various physical processes, geodesic lines and almost geodesic curves serve as a useful tool. Trasformations or mappings between spaces (endowed with a metric or a connection) which preserve such curves play an important role in physics, particularly in mechanics, and in geometry as well. In the present article the authors continue investigations concerning existence of almost geodesic mappings of manifolds with linear (affine) connection, particularly of the so-called π ˜ 1 mappings, i.e. canonical almost geodesic mappings of type π ˜ 1 according to Sinyukov. First they give necessary and sufficient conditions for existence of π ˜ 1 mappings of a manifold endowed with a linear connection onto pseudo-Riemannian manifolds. The conditions take the form of a closed system of PDEs of first order of Cauchy type. Further they deduce necessary and sufficient conditions for existence of π ˜ 1 mappings onto generalized Ricci-symmetric spaces. The results are generalizations of some previous theorems obtained by N. S. Sinyukov.|
|Appears in Collections:||Наукові матеріали кафедри|
Статті в Scopus
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.